# SDR C2XA02SH002

- Difficulty date: April 19, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N16824
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 166
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 204
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 3679, DURING POST FLIGHT INSPECTION, THE CREW REPORTED THAT TWO AISLE PATH EMERGENCY EXIT LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT BULBS, AND REPAIRED TWO BROKEN SOLDER JOINTS ON THE LIGHT STRIP WIRING.  OPERATIONAL CHECKS WERE SATISFACTORY, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
